Search Results

There are 8604 results for: content related to: BILINEAR TERM STRUCTURE MODEL

  1. ON PORTFOLIO CHOICE BY MAXIMIZING THE OUTPERFORMANCE PROBABILITY

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 145–167, Anatolii A. Puhalskii

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00420.x

  2. DOMAIN RESTRICTIONS ON INTEREST RATES IMPLIED BY NO ARBITRAGE

    Mathematical Finance

    Volume 21, Issue 2, April 2011, Pages: 281–291, C. Gourieroux and A. Monfort

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00429.x

  3. THE EARLY EXERCISE PREMIUM FOR THE AMERICAN PUT UNDER DISCRETE DIVIDENDS

    Mathematical Finance

    Volume 21, Issue 2, April 2011, Pages: 335–354, O. E. Göttsche and M. H. Vellekoop

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00427.x

  4. VOLATILITY AND COVARIATION ESTIMATION WHEN MICROSTRUCTURE NOISE AND TRADING TIMES ARE ENDOGENOUS

    Mathematical Finance

    Volume 22, Issue 1, January 2012, Pages: 133–164, Christian Yann Robert and Mathieu Rosenbaum

    Article first published online : 19 OCT 2010, DOI: 10.1111/j.1467-9965.2010.00454.x

  5. MULTI-ASSET STOCHASTIC LOCAL VARIANCE CONTRACTS

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 21–52, Peter Carr and Peter Laurence

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00422.x

  6. ON AGENT’S AGREEMENT AND PARTIAL-EQUILIBRIUM PRICING IN INCOMPLETE MARKETS

    Mathematical Finance

    Volume 20, Issue 3, July 2010, Pages: 411–446, Michail Anthropelos and Gordan Žitković

    Article first published online : 7 JUN 2010, DOI: 10.1111/j.1467-9965.2010.00405.x

  7. MOMENT EXPLOSIONS AND LONG-TERM BEHAVIOR OF AFFINE STOCHASTIC VOLATILITY MODELS

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 73–98, Martin Keller-Ressel

    Article first published online : 14 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00423.x

  8. A NOTE ON THE DAI–SINGLETON CANONICAL REPRESENTATION OF AFFINE TERM STRUCTURE MODELS

    Mathematical Finance

    Volume 20, Issue 3, July 2010, Pages: 509–519, Patrick Cheridito, Damir Filipović and Robert L. Kimmel

    Article first published online : 7 JUN 2010, DOI: 10.1111/j.1467-9965.2010.00408.x

  9. PRICING ASIAN OPTIONS FOR JUMP DIFFUSION

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 117–143, Erhan Bayraktar and Hao Xing

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00426.x

  10. EFFICIENT HEDGING OF EUROPEAN OPTIONS WITH ROBUST CONVEX LOSS FUNCTIONALS: A DUAL-REPRESENTATION FORMULA

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 99–115, Daniel Hernández-Hernández and Erick Trevino-Aguilar

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00425.x

  11. DYNAMIC CDO TERM STRUCTURE MODELING

    Mathematical Finance

    Volume 21, Issue 1, January 2011, Pages: 53–71, Damir Filipović, Ludger Overbeck and Thorsten Schmidt

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00421.x

  12. ASYMPTOTIC BEHAVIOR OF DISTRIBUTION DENSITIES IN MODELS WITH STOCHASTIC VOLATILITY. I

    Mathematical Finance

    Volume 20, Issue 3, July 2010, Pages: 447–477, Archil Gulisashvili and Elias M. Stein

    Article first published online : 7 JUN 2010, DOI: 10.1111/j.1467-9965.2010.00406.x

  13. BAYESIAN ANALYSIS OF AGGREGATE LOSS MODELS

    Mathematical Finance

    Volume 21, Issue 2, April 2011, Pages: 257–279, M. C. Ausín, J. M. Vilar, R. Cao and C. González-Fragueiro

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00428.x

  14. SUPERHEDGING IN ILLIQUID MARKETS

    Mathematical Finance

    Volume 21, Issue 3, July 2011, Pages: 519–540, Teemu Pennanen

    Article first published online : 19 OCT 2010, DOI: 10.1111/j.1467-9965.2010.00437.x

  15. GENERALIZATION OF THE DYBVIG–INGERSOLL–ROSS THEOREM AND ASYMPTOTIC MINIMALITY

    Mathematical Finance

    Volume 22, Issue 1, January 2012, Pages: 185–213, Verena Goldammer and Uwe Schmock

    Article first published online : 22 NOV 2010, DOI: 10.1111/j.1467-9965.2010.00459.x

  16. BETTER THAN DYNAMIC MEAN-VARIANCE: TIME INCONSISTENCY AND FREE CASH FLOW STREAM

    Mathematical Finance

    Volume 22, Issue 2, April 2012, Pages: 346–378, Xiangyu Cui, Duan Li, Shouyang Wang and Shushang Zhu

    Article first published online : 5 DEC 2010, DOI: 10.1111/j.1467-9965.2010.00461.x

  17. TIME-CHANGED MARKOV PROCESSES IN UNIFIED CREDIT-EQUITY MODELING

    Mathematical Finance

    Volume 20, Issue 4, October 2010, Pages: 527–569, Rafael Mendoza-Arriaga, Peter Carr and Vadim Linetsky

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00411.x

  18. STABILITY OF THE UTILITY MAXIMIZATION PROBLEM WITH RANDOM ENDOWMENT IN INCOMPLETE MARKETS

    Mathematical Finance

    Volume 21, Issue 2, April 2011, Pages: 313–333, Constantinos Kardaras and Gordan Žitković

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00433.x

  19. A NONZERO-SUM GAME APPROACH TO CONVERTIBLE BONDS: TAX BENEFIT, BANKRUPTCY COST, AND EARLY/LATE CALLS

    Mathematical Finance

    Volume 23, Issue 1, January 2013, Pages: 57–93, Nan Chen, Min Dai and Xiangwei Wan

    Article first published online : 22 JUN 2011, DOI: 10.1111/j.1467-9965.2011.00488.x

  20. THE MEANING OF MARKET EFFICIENCY

    Mathematical Finance

    Volume 22, Issue 1, January 2012, Pages: 1–30, Robert A. Jarrow and Martin Larsson

    Article first published online : 19 JAN 2012, DOI: 10.1111/j.1467-9965.2011.00497.x